# SDR UPS02837489

- Difficulty date: December 26, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 70 FRAME IS CORRODED BEYOND LIMITS AT LONG 35R TO 36.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-5 FIG 8C.
